# SDR DALA2024080607796

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 55,337 hours, 28,627 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pylon
- Condition: Nicked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3168 FWD ENGINE MOUNT ON PYLON, FWD ALIGNMENT PIN HOLE HAS NICK AT LOWER SURFACE MARKED. CORRECTIVE ACTION: BLENDED FWD ENG. MOUNT PYLON, FWD ALIGNMENT PIN HOLE PER A319 SRM 54-51-18. (0486691)
